# SDR AMTA200700402

- Difficulty date: August 23, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PRESS DIFF INCREASED TO 7.0 AT 26000 FT (5000 FT CABIN) DIFF REMAINED AT 7.0 AS AIRCRAFT AND CABIN CONTINUED TO CLIMB UNTIL AT 34,000 FT, DIFF WAS STILL 7.0 AND CABIN WAS 8500 FT, ABOVE 34,000 FT DIFF BEGAN TO INCREASE, PERFORMED AMM 21-31-00 SYS TEST OK.  PRESSURIZE AC TO 8.5 PSI AC MAINTAIN PRESS, NO LEAKS NOTED, INSPECTED ALL DOORS, WINDOWS NO LEAKS NOTED.  (K)
